|roommate took my pills accidantly
Sep 13, 2009
Hi, i put my extra pills (zidolam and efavirentz)in the bottles from vitamins(centrum and something)2 monthes ago.Just found that my roommate took one of each every day within the last 2-3 weeks...Should i/he warry about this?What happens to not hiv person taking zidolam and efavirentz?Im very scary to tell him about my hiv status and my pills,but if its dengerous for him ill do it asap.Thank you in advance N from Ukraine
| Response from Dr. Holodniy
I don't think anything would happen to someone taking HIV meds who didn't have HIV. Some people react to the efavirenz (vivid dreams, insomnia, etc), which might also have happened with you. You would have known by now whether he had had a reaction.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore Throat After Giving A Bj Worried I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.